# SDR DALA2023113009848

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 26,739 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5509358) LT SIDE CABIN OVERWING EMERGENCY EXIT LIGHTS AND SEAT ROW 19 SIDEWALL EMERGENCY EXIT LIGHTS OUT. REPLACED BATTERY PACK FOR POWER SUPPLY M1694 PER B737 AMM 33-51. OPS NORMAL.
